On my 2nd Depo shot for a month now and had brown blood on my liner, but when I checked again later it was just some yellow discharge. On my first shot, I bled for 3 weeks until I got the next Depo shot. I'm terrified that this will turn into a repeat experience- will this sporting turn into a heavy bleed? If it continues, is there a drug that can temporarily stop the bleeding that won't interact with the Depo? My prom is on June 17th and it's the 2nd today. If the Depo doesn't work I will need to look at other options to stop the bleeding as I have been on heavy duty pain pills and many forms of birth control for miserable, life interfering periods. I am 18.
It's common to have irregular spotting & bleeding until you've had 2 or 3 shots. Everyone reacts differently to it, so it's impossible to say how it will effect you.
A doctor can give you yet more artificial hormone to try to stop the bleeding, but, again, there's no saying how it will affect you, personally.
If you stop getting the shots, it can trigger yet more bleeding, as your body adjusts to the change in hormone levels. It can take up to 18 months to get back to normal, regular, periods/fertility.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
Updated 21 May 2018 • 3 answers
Depo-Provera - I am 18 years old I took the first shot December and was supposed to take my 2nd shot
Updated 6 Apr 2015 • 2 answers
Updated 4 Dec 2015 • 1 answer
Updated 25 Oct 2018 • 1 answer
Updated 18 Nov 2018 • 1 answer